# SDR CALA2017051901502

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 39,201 hours, 10,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L EMERGENCY SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED. ADJUSTED LIGHT, OP CKD NORMAL PER 33-10-00.
